# SDR IPXA2022111788198

- Difficulty date: November 12, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 104,920 hours, 20,693 cycles
- System (JASC): 5270 · Door Warning System
- Part: Boot
- Condition: Missing
- Location: Door Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAL1 ENTRY DOOR SWITCH ENVIROMENTAL BOOT MISSINGINSTLLED ENVIROMENT SWITCH BOOT REF AMM 20-50-02
